# SDR DALA2020012940680

- Difficulty date: January 23, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 61,204 hours, 33,603 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Not Reported
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE W/APU AND PACKS ON STRONG ODOR INSIDE CABIN, TAIL CONE AND OUTSIDE NEAR APU COMPARTMENT. SMELL BEST DESCRIBED AS ACRID CHEMICAL BURNING. R/R APU STARTER PER MD90 AMM 49-44. WILL REQ LEAK CHECK. ALSO REQ RELAY R2-63, R2-792 (AMT 794502). R/R LT AND RT SOCKS PER MD90 21-54 . R/R R2-63 AND R2-792 PER MD90 WDM 49-41. RAN APU AND NO SMELL FOUND. ALL OPS AND LEAK CHKS GOOD. "M" PROC REV. MEL PLAC RMVD. (6482320)
